# SDR IPXA2025102300439

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 251LJ
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 251 LJ IS DAMAGED.  FABRICATION OF PANEL 251LJ IS COMPLETE IAW SREO-16407-REQ001((APPX B) A300 MAIN DECK CARGO COMPARTMENT FLOOR PANEL FABRICATION (SREO)). VERIFIED FABRICATION 251LJ
